Open Access
Translator Disclaimer
August, 1972 On R. Von Mises' Condition for the Domain of Attraction of $\exp(-e^{-x})^1$
A. A. Balkema, L. De Haan
Ann. Math. Statist. 43(4): 1352-1354 (August, 1972). DOI: 10.1214/aoms/1177692489


There exist well-known necessary and sufficient conditions for a distribution function to belong to the domain of attraction of the double exponential distribution $\Lambda$. For practical purposes a simple sufficient condition due to von Mises is very useful. It is shown that each distribution function $F$ in the domain of attraction of $\Lambda$ is tail equivalent to some distribution function satisfying von Mises' condition.


Download Citation

A. A. Balkema. L. De Haan. "On R. Von Mises' Condition for the Domain of Attraction of $\exp(-e^{-x})^1$." Ann. Math. Statist. 43 (4) 1352 - 1354, August, 1972.


Published: August, 1972
First available in Project Euclid: 27 April 2007

zbMATH: 0239.60018
MathSciNet: MR312543
Digital Object Identifier: 10.1214/aoms/1177692489

Rights: Copyright © 1972 Institute of Mathematical Statistics


Vol.43 • No. 4 • August, 1972
Back to Top